# SDR R61A2018112091169

- Difficulty date: October 29, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 38,980 hours, 24,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN AFT WET AREA FLOOR STRUCTURE FR 90 RBL 20 GUSSET PLATE FOUND CORRODED. AAR MX REMOVED AND REPLACED GUSSET PLATE PN 170-60257-001 IAW SRM 51-41-02. SEE AAR NRC# -100 FOR WORK PERFORMED. AC REMAINS IN YRQ FOR COMPLETION.
